# SDR A6WA202405158750

- Difficulty date: May 15, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 40,993 hours, 40,015 cycles
- System (JASC): 2612 · Fire Detection
- Part: Button
- Part number: UNKNOWN
- Condition: Engaged
- Location: Apu Fire
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

REVEIVED APU FIRE INDICATION AFTER APU START, C/W QRH MSG CLEARED IN  5 SECONDS. ALSO HAD APU FIRE FAIL AND APU ECU FAULT CAUTION MSG'S -ALL MSG'S CAME ON AT THE SAME TIME APU FIRE BOTTLE NOT BLOWN.  AIRCRAFT REMOVED FROM SERVICE.  FOUND APU FIRE PUSHBUTTON ENGAGED, DISENGAGED APU FIRE PUSHBUTTON. AND PERFORMED OPS CHECK OF APU FIRE EXT SYSTEM IAW AMM 26-22-00. OPS CHECK GOOD.
